# SDR UPS02M39835

- Difficulty date: August 22, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49291487075T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - SEAT TRACK CROWN HAS CORROSION AT STA 1361 X=107.25.  SEAT TRACK BADLY CORRODED, EXCEEDED LIMITS IAW SRM 53-70-00 FIG 3 VOL 1 REV 31.  NEW SEAT TRACK, SPLICE HAT REWORKED, SPLICE PLATE FABRICATED AND INSTALLED PER SRM 53-70-00 FIG.1 VOL 1 REV 31.
